[Biphosphonate-associated osteonecrosis of the maxilla. Case report and review of the literature].
Аннотация
In recent years, a growing number of reports in the literature have linked osteonecrosis of the jaw bones with intravenously administered bisphosphonates prescribed for the treatment of hypercalcemia of malignancy due to bone lesions of multiple myeloma or bone metastases in patients with breast or prostate cancer. Furthermore, an association between chronic oral bisphosphonate use in patients with osteoporosis or Paget's disease, and bone necrosis in the mandible or maxilla has been demonstrated in numerous case reports and case series in the last couple of years. Therapeutically, osteonecrosis of the jaws seems to be difficult to treat surgically, often resulting in a recurring or even progressing lesion. In the present case report of a bisphosphonate-associated osteonecrosis of the maxilla in a patient with osteoporosis, the current literature will be discussed, and open research questions and potential problems for our daily dental practice routine will be addressed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.